# SDR 2020FA0000133

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: General aviation
- Aircraft: N7652A
- Make and model: Cessna 180
- Aircraft serial: 32549
- Aircraft time: 5,000 hours, 10,000 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Part number: 505530405
- Condition: Broken
- Location: Under Pilot Seat
- Part time: 300 hours, 600 cycles
- Component: Secondary Seat, Cessna
- Component part number: 505530405
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUNCTIONAL CHECK, FOUND CABLE ASSEMBLY COMPLETELY BROKEN. THIS CABLE PART OF CESSNA SK210-174A. PN 505530-405. INVESTIGATION ON THE INTERNET ( YEAH, I KNOW...THE INTERNET) MAKES IT APPEAR TO BE A COMMON PROBLEM.
